# SDR GTIA2022021736287

- Difficulty date: February 15, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N690NK
- Make and model: Airbus A320-232
- Aircraft serial: 8434
- Aircraft time: 10,856 hours, 4,927 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIR QUALITY EVENT UNDER 10,000 FT IN CABIN -PER TSM 05-50-00-810-831-A. RUN ENG #1 PACK1&2 NO SMELL. RUN ENG #2 PACK1&2 NO SMELL. PACK BURN OUT COMPLY. SYSTEMS SERVISABLE
